# SDR CA110210001

- Difficulty date: February 8, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,857 hours
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324473514
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON 1ST START OF THE DAY, NR 1 ENG WOULD NOT ACCELERATE PAST 40 PERCENT NI. PROBLEM WAS TROUBLESHOT & ALL INDICATION POINTED TO THE AFCU.  A NEW UNIT WAS THEN INSTALLED & THE ACFT WAS SUCCESSFULLY STARTED.  THAT PROVED THE ORIGINAL AFCU WAS THE FAULTY COMPONENT.  THE AFCU WAS 18.8 HRS OUT OF O/H.
